MathSciNet Relay Station
MathSciNet bibliographic data
MR888756 65J15 (65H10 90C30)
Griewank, Andreas The local convergence of Broyden-like methods on Lipschitzian problems in Hilbert spaces. SIAM J. Numer. Anal. 24 (1987), no. 3, 684–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement